Quasiclassical method for Josephson network in magnetic field

F. V. Kusmartsev, D. M. Faruque, D. I. Khomskii

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We propose a method for calculation of vortex distributions in a Josephson network. We apply the method to describe magnetic properties of Josephson junction arrays forming ladder structures. We compare the obtained results with Monte Carlo (MC) simulations. Quite specific logic in the flux penetration into the network is obtained, which depends on the geometry of the system.

Original languageBritish English
Pages (from-to)541-554
Number of pages14
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Issue number5-6
StatePublished - 14 Dec 1998


Dive into the research topics of 'Quasiclassical method for Josephson network in magnetic field'. Together they form a unique fingerprint.

Cite this